EconPapers    
Economics at your fingertips  
 

Generic Well-posedness Result for a Class of Optimal Control Problems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion - Israel Institute of Technology

Chapter Chapter 5 in Nonconvex Optimal Control and Variational Problems, 2013, pp 125-157 from Springer

Abstract: Abstract In this chapter we prove a generic existence and uniqueness result for a class of optimal control problems in which the right-hand side of differential equations is also subject to variations as well as the integrands.

Keywords: Optimal Control Problem; Generic Well-posedness; General Existence; Integrable Scalar Function; Strong Topology (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-7378-7_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461473787

DOI: 10.1007/978-1-4614-7378-7_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-7378-7_5